MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitreous Floaters (1866); Blurred Vision (2137)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Race: unknown, information not provided.The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the dfr00v intraocular lens was explanted from the patients left eye in the secondary procedure and replaced with competitor lens because patient complained of blurry distance vision and shadowing.There was no patient injury and no medical and surgical interventions were required.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: mar 6, 2023.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could cause or contribute to the complaint issue could be identified.Based on the return condition of the lens, no further product evaluation could be performed.Conclusion: the complaint issues were not confirmed.The other observed issue found during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16524903
Report Number3012236936-2023-00606
Device Sequence Number11350783
Product Code MFK
UDI-Device Identifier05050474750692
UDI-Public(01)05050474750692(17)241008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight69 KG
Patient EthnicityHispanic